| Catalog Number |
RBY4C0201 |
| Medical Device Problem Codes |
Failure to Advance (2524); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2017-01000.The device was discarded by the hospital.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastrointestinal artery (gda) using ruby coils and pod5s.During the procedure, the physician was unable to advance the pod5 through the hub of the non-penumbra microcatheter; therefore the pod5 was removed.The physician then successfully placed a ruby coil.Later in the procedure, the physician retracted and removed a ruby coil after advancing, due to incorrect sizing; however was then unable to re-sheath the ruby coil.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.